I had Restylane put unto my cheeks two weeks ago now the right cheek is swollen under the eye and hurts two weeks later, what shall I do? I am going to call harley street today.
How Long Does Swelling After Restylane Last?
Doctor Answers 15
Typically 7-10 days
Swelling typically last 7-10 days. If you are still experiencing pain contact your doctor. It is best to see your physician and make them aware of the situation.
Have a question? Ask a doctor
It may be normal, resolving swelling, but it is time for a f/u appt
When fillers are injected in the cheek area, particularly when close to the lower eyelid, swelling may persist longer than other areas of the face. You may have a resolving ecchymosis or bruise responsible for the asymmetry. Whatever the case you should make a follow-up appt with your provider, and he/she, after an exam, can give you a more precise answer.
See Your Physician
Good Day Melzy,
See your doc to make sure that you do not have an infection. The pain and swelling after two weeks are most unusal following Restylane injections, and may be signs of an infection. Good luck and please let us know how it goes. Be well and send my regards to Harley Street.
You might also like...
Swelling after Restylane injection
Swelling after Restylane
Swelling is normal and can be asymmetric. You can expect swelling to last for one to two weeks, depending on the area treated and how your body reacts to the treatment. Keep your head elevated to help ease swelling, particularly when sleeping. You can use a few pillows to prop your head up. Because your swelling is still prominent after two weeks, please see your injector for an assessment.
By two weeks, swelling should be dissipated.
Swelling generally lasts no more than 7-10 days. However, some patients may react slower. You should contact the physician to have him take a look.
Swelling after restylane
Having discomfort after a facial filler two weeks after the procedure is unusual, and you probably need to see your doctor.
Swelling or pain two weeks after Restylane is not normal.
This may be some bruising or hematoma (clotted blood) under the surface, which will resolve by itself over time, but is unfortunate, and should be evaluated by the person that injected you. If there was no pain, but now there is, and it is increasing, this could be more serious and should be seen immediately. The area up near the eyes is a tricky area to inject because of the deceptively loose and thin tissue at the transition between the cheek and lower eyelid. Only an experienced injector specifically trained in surgical facial anatomy (a dermatologist or plastic surgeon), and especially one who is careful and detailed, should be injecting any fillers.
Minimizing swelling after Restylane treatment
Even though it might seem easy to do, injecting Restylane takes experience and talent. To obtain pleasing aesthetic result and minimize swelling it takes impeccable technique, which involves cooling the tissues, using traumatic technique and proper post injection care.
In your particular case it looks that you might have had a bit too much injected in one area. The good news is that your doctor can treat this by injecting Hyaluronidase solution.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.